# SDR IXXA060078S

- Difficulty date: October 3, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EXTERNAL FUSELAGE FORWARD BULKHEAD UPPER WEB CRACKED AT STATION -165 BETWEEN +X17 AND +Z23.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED DOUBLER, AND FASTENERS AT STATION -165 FROM +X17 TO +Z23. IAW SRM 53-2-0, 51-1-21, 51-1-5, AND 51-1-8.
